Please use this identifier to cite or link to this item:
|Title:||Security Control for Discrete-Time Stochastic Nonlinear Systems Subject to Deception Attacks|
|Keywords:||Deception attacks;Discrete-time stochastic nonlinear systems;Security control;Security in probability|
|Citation:||D. Ding, Z. Wang, Q. Han and G. Wei, "Security Control for Discrete-Time Stochastic Nonlinear Systems Subject to Deception Attacks," in IEEE Transactions on Systems, Man, and Cybernetics: Systems, vol. 48, no. 5, pp. 779-789, May 2018,|
|Appears in Collections:||Dept of Computer Science Research Papers|
Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.